# SDR FDEA202404020431

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42705
- Aircraft time: 24,013 hours, 4,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W231422
- Condition: Damaged
- Location: Bs 508-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO REPAIR SKIN & STRINGERS AT LH F.STA 508-STA529, BETWEEN S-39L AND S-41L. SKIN & STRINGERS AT LH F.STA508-STA529, BETWEEN S-39L AND S-41L REPAIRED AS PER B777   SRM 51-40-02-0G, SRM 51-10-02-0G, SRM 53-10-03-2R REPAIR 1, SRM 51-40-05-0G, SRM 51-20-01-0G,   SRM 51-20-05-0G, SRM 51-20-05-2R,SRM 53-00-01-2R REPAIR 3, SRM 51-40-08-0G, REV46.1 AND   EA G-5310-T0378671A P1, TITLE: FUSELAGE-MAINFRAME-FUSELAGE SKIN AND STRINGER DAMAGE,   STA508-529, STR39L-41L-PERMANENT REPAIR. REFER TO WRI:53106458 FOR WORK DETAILS .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
